Aubagio (bad side effects)

Aubagio is an oral treatment approved for MS.

Aubagio (bad side effects)

Postby heike » Sun Jan 12, 2014 12:52 pm

Hello everyone,
I`m taking Aubagio since 9 weeks now (beginning november 2013) and I have some of these mentioned bad side effects like infectious diseases or/and diarrhoea. Is there anybody who can tell how long it will last? Only for weeks or months or even longer? I know there are worse things you can get with MS (we all know it well!) but always felling and being sick isn`t really funny either!

Thank you very very much for your help and support! :-D
Best regards,
Heike
heike
Newbie
 
Posts: 5
Joined: Sun Jan 12, 2014 12:31 pm

Re: Aubagio (bad side effects)

Postby loopey » Mon Jan 13, 2014 10:14 am

Hi, I have been taking Aubagio for 11 months and take it with dinner. I have had hair thinning though not too bad and also dirrhea but again not too terrible. I have had 3 colds since I started the medicine and it might be the Aubagio but I am not sure. But otherwise, I am doing great. I had an MRI last month and no new lesions!!! I hope you start to feel better.
loopey
Newbie
 
Posts: 2
Joined: Mon Jan 13, 2014 10:07 am

Re: Aubagio (bad side effects)

Postby heike » Tue Jan 14, 2014 2:43 am

Thank you for your reply. I also take it after dinner before I go to bed and this has been the second morning without starting the day with a terrible cough like a heavy smoker although I never smoked in my life and don´t plan to do so. My hair is still as it always was unluckily thin since I was born so there is no difference so far. But I hope I`ll feel better in the next months. Have heard these effects are usually just in the first 6 months...although 6 months can be a long long time...
My best wishes for you!
heike
Newbie
 
Posts: 5
Joined: Sun Jan 12, 2014 12:31 pm

Re: Aubagio (bad side effects)

Postby Crissytina77 » Sun Jul 20, 2014 10:17 pm

I took aubagio last June 2013 I was only on the medication for three months when my hair started to fall out, I became so sick with diarrhea and vomiting I literally lost over 25 pounds because I couldn't keep anything in my system! I only stayed on the pill for 3 months because as much as I could stand, I still till this day have bowel problems and my hair is literally almost gone! I will mostly become litterqlly bald because my hair is so thin and continuing to fall out, I've tooken every vitamin u can imagine and used every product out there and till this day it's been a year and my hair still isn't growing back, I'm afraid my body will never be the same because of the medicine, I warn everyone who takes this to be careful of the side effects and if you notice these things early on to stop it. Good luck to those of you who are on it.
Crissytina77
Newbie
 
Posts: 1
Joined: Sun Mar 30, 2014 7:47 pm


Return to Aubagio (teriflunomide)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service

cron